A Caltech Library Service

A general theorem for degree-reduction of a digital BR function

Vaidyanathan, P. P. (1985) A general theorem for degree-reduction of a digital BR function. IEEE Transactions on Circuits and Systems, 32 (4). pp. 414-415. ISSN 0098-4094.

See Usage Policy.


Use this Persistent URL to link to this item:


A general theorem is developed for the degree reduction of a bounded real (BR) digital filter transfer function, and is related to the extraction of a digital lossless two-pair from a BR function in such a manner that the remainder function is reduced order BR. The theorem finds applications in the synthesis of digital filter transfer functions in the form of a cascade of lossless two pairs.

Item Type:Article
Additional Information:© Copyright 1985 IEEE. Reprinted with permission. Manuscript received November 13, 1984. This work was supported in part by the NSF Grant ECS 84-04245.
Record Number:CaltechAUTHORS:VAIieeetcs85b
Persistent URL:
Alternative URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:5876
Deposited By: Archive Administrator
Deposited On:06 Nov 2006
Last Modified:26 Dec 2012 09:15

Repository Staff Only: item control page